# SDR 9801785524

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524US
- Make and model: Boeing 757251
- Aircraft serial: 23618
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF, THE ANTI-SKID WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE REPAIRED WIRING FOR NR 4 ANTI-SKID TRANSDUCER.  SYSTEM OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
